# SDR V0XR20221114AV1

- Difficulty date: August 16, 2022
- Submitted: November 15, 2022
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Frm 65 S15-16l
- Part time: 40,295 hours, 31,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR FRAME 65 AT STGR 15L AND 16L CORRODED BEYOND LIMITS. REPLACED IAW EMB 145 SRM 51-40-02
